Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Medicine for loose motion - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
User :   hi doctor
Doctor :   how can i help you?
User :   i came in the morning for chat. you recommended me a capsure for loose motion
User :   i forgot to write down the name.
User :   can you please let me know again
User :   leromide or something similar sounding
Doctor :   LOPERAMIDE 4mg
User :   yes. yes. thanks. 1 time 2 mg and one time 4 mg you suggested
User :   actually from the morning i thought it will get ok automatically
User :   but it did not help so i am going to buy it now
User :   thanks.
Doctor :   intially when you are taking for the first time it has to 4
User :   you are providing an excellent service
Doctor :   lster it is 2
User :   i am so happy and thankful.
Doctor :   plese fill this and say when done
User :   lster ?
Doctor :   is there any trhing that i can help ?
User :   you wrote this line -- Doctor: lster it is 2
User :   ?
Doctor :   i meant 2mg
User :   what does it mean
User :   ok. ok. thanks
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if u need further medical advice.
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor